| Model Number |
SIG60AXT |
| Medical Device Problem Codes |
Entrapment of Device (1212); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p4j1187) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a video-assisted thoracic surgery (vats) wedge resection, a black load was fired on lung tissue and could not be removed from the tissue, preventing retraction.The surgeon attempted to remove the cartridge manually by grasping the sled but was unsuccessful.Two more staplers were opened in the process of trying to remove the device.After a time, the device released the tissue after being forced by the surgeon.There was no patient injury.